# SDR SWIA202311160004

- Difficulty date: November 14, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15454
- Aircraft time: 8,849 hours, 7,771 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Uncontrollable
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EXCESSIVE FORCE REQUIRED TO MOVE AILERONS IN FLIGHT. FEELS LIKE THE CONTROLS HIT A MECHANICAL STOP AND THEN HAVE TO BREAK FREE TO TURN EITHER DIRECTION. MUCH MORE PRONOUNCED EFFORT REQUIRED WHEN TURNING LEFT. CONTROLS SLUGGISH ON GROUND. (FLIGHT 4014 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27429079 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CP 27432649, CP 27429819, CP 27426872, CP 27430055, CP 27430105, AND CP 27430106 FOR ALL MX ACTION, PARTS AND LABOR. PERFORMED AN OPERATIONAL TEST OF THE AILERON CONTROL SYSTEM IN REFERENCE TO CRJ 900 AMM 27-11-00, OPS CHECK GOOD AT THIS TIME."
